# SDR EIAA9622

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Oil Tube
- Part number: 672395
- Condition: Leaking
- Location: Nr 3 Engine
- Stage of operation: DE
- Nature of condition: J, K
- Precautionary procedure: E

## Discrepancy

FJK - TWENTY MIN PRIOR TO TOP OF DESCENT, NR 3 ENGINE OIL PRESSURE DROPPED TO 35 PSI FLUCTUATING.  OIL PRESSURE LIGHT FLASHED ON AND OFF.  PRECAUTIONARY ENGINE SHUTDOWN WAS ACCOMPLISHED WHEN PRESSURE DROPPED TO 34 PSI.  WINDMILLING TIME WAS 40 MINS.  WINDMILLING PRESSURE WAS 25 PSI.  FOUND INLET OIL LINE TO THE FUEL COOLED OIL COOLER LEAKING.  SAME REPLACED.  PERFORMED ENGINE WINDMILLING INSPECTION AND FOUND OK.  REPLACED MAIN OIL FILTER AND CHECKED CHIP DETECTOR, FOUND OK. (M)
